Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 3, NWS Mobile, AL

March 18, 2015Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Mar 18, 2015, 10:42 PM CDT for Wayne County, Mississippi. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2015, 10:42 PM CDT (03:42 UTC)
Expired
Mar 18, 2015, 11:45 PM CDT
In force
63 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Wayne County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS54 KMOB 190342
SVRMOB
MSC153-190445-
/O.NEW.KMOB.SV.W.0003.150319T0342Z-150319T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1042 PM CDT WED MAR 18 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 1145 PM CDT

* AT 1039 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  SANDERSVILLE...OR 7 MILES NORTHEAST OF LAUREL...AND MOVING EAST AT
  30 MPH. THUNDERSTORM WIND GUSTS TO 40 MPH IS ALSO POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  WEST KING...LIGHTSEY...MATHERVILLE...GRETNA...EUCUTTA...BOICE...
  PLEASANT GROVE AND HIWANNEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3183 8877 3189 8847 3176 8847 3168 8894
      3183 8894
TIME...MOT...LOC 0339Z 253DEG 25KT 3179 8910 

$$

JP
2 follow-up statements
838 
WWUS54 KMOB 190406
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1106 PM CDT WED MAR 18 2015

MSC153-190445-
/O.CON.KMOB.SV.W.0003.000000T0000Z-150319T0445Z/
WAYNE MS-
1106 PM CDT WED MAR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN WAYNE COUNTY...

AT 1103 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED JUST 
EAST OF EUCUTTA...OR 11 MILES NORTHWEST OF WAYNESBORO...MOVING EAST 
AT 40 MPH. THUNDERSTORM WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH 
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST KING...MATHERVILLE...GRETNA...EUCUTTA...BOICE AND HIWANNEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3183 8877 3189 8847 3176 8847 3168 8894
      3183 8894
TIME...MOT...LOC 0403Z 268DEG 33KT 3179 8879 

$$

JP
665 
WWUS54 KMOB 190417
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1117 PM CDT WED MAR 18 2015

MSC153-190445-
/O.CON.KMOB.SV.W.0003.000000T0000Z-150319T0445Z/
WAYNE MS-
1117 PM CDT WED MAR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN WAYNE COUNTY...

AT 1115 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THUNDERSTORM WIND GUSTS TO
50 MPH ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM WAS LOCATED 8
MILES NORTH OF WAYNESBORO...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
WEST KING...MATHERVILLE...HIWANNEE...GRETNA AND BOICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3183 8877 3189 8847 3176 8847 3170 8885
TIME...MOT...LOC 0415Z 268DEG 33KT 3179 8867 

$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 9:48 PM CDT, 54 minutes earlier.

Area forecast discussion, Mar 18, 9:48 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CDT WED MAR 18 2015

.MESOSCALE UPDATE...WE ARE WATCHING THE RADAR TO OUR WEST AND SOME OF
THE CONVECTION OVER MISSISSIPPI IS GETTING PRETTY ACTIVE. CAPE IS UP
TO ABOUT 400 TO 800 J/KG ABOUT 30 TO 50 MILES SOUTH AND WEST OF
HATTIESBURG MS AND THETA-E IS UP TO 336 OR 338K CLOSE TO HATTIESBURG
WELL NORTH OF THE CAPE MAXIMUM. MOISTURE TRANSPORT IS QUITE STRONG.
HELICITY 100 M^2/S^2 TO THE NORTHWEST. SEEMINGLY THE FEATURES ARE
NOT PHASING TO THEIR MAXIMUM POTENTIAL...BUT THE STORMS ARE
ORGANIZING. WFO JAN HAS ALREADY ISSUED ONE TSTORM WARNING AND WE ARE
WATCHING FOR THAT LATER TONIGHT POSSIBLY NEAR OR AFTER MIDNIGHT...AND
AT THE MOMENT WITH THE TRACK OF VORTICITY MAXIMA TO OUR WEST APPEARS
TO HEAD DIRECTLY FOR OUR REGION BY 06Z. NOT EXPECTING SIGNIFICANT
SEVERE WEATHER BUT THERE COULD BE SOME STRONG SURFACE WIND AND
POSSIBLY HAIL. 77/BD

&&

.PREV DISCUSSION... /ISSUED 723 PM CDT WED MAR 18 2015/

AVIATION...
19/00Z FORECAST CYCLE UPDATE...NOT MUCH CHANGE BUT WE TWEAKED THE
TIMING ON THE ONSET OF SHOWERS TO JUST AFTER MIDNIGHT AS A PREVAILING
GROUP. STILL EXPECT IFR TO MVFR CEILING AND VISIBILITY INTO EARLY
THIS EVENING...IFR CEILINGS AND MVFR VISIBILITY OVERNIGHT...AS
SCATTERED CONVECTION MOVES INTO THE REGION FROM THE WEST.
THUNDERSTORMS MAINLY TO OUR FAR NORTH...NOT TERMINALS...WILL REMAIN
WEAK THROUGH TONIGHT. WINDS LIGHT AND MOSTLY EAST...SHIFTING TO
SOUTHEAST 5 TO 8 KNOTS LATE THIS AFTERNOON AND EARLY EVENING.WIND
LIGHT AND VARIABLE OVERNIGHT. MVFR CONDITIONS THURSDAY NEAR SCATTERED
CONVECTION.

PREV DISCUSSION... /ISSUED 357 PM CDT WED MAR 18 2015/

SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]... RAINFALL SLOWER TO
DEVELOP AND MOVE INTO THE FCST AREA FROM THE WEST THAN EARLIER
THOUGHT. WATER VAPOR IMAGERY SHOWS MID LEVEL ENERGY OVER
NORTHEASTERN TEXAS EARLY THIS AFTERNOON...AND THIS AGREES WELL WITH
THE POSITIONING OF THIS FEATURE IN THE 12Z GFS. THAT MODEL (AND
OTHERS WITH MINOR DIFFERENCES) MOVE THIS FEATURE EAST (WHILE
WEAKENING) IN THE NEARLY ZONAL MID LEVEL FLOW...TOWARD OUR FCST AREA
TONIGHT AND ACROSS CENTRAL ALABAMA INTO GEORGIA ON THURSDAY. WITH
THIS...DO EXPECT RAIN CHANCES TO STILL GRADUALLY INCREASE FROM THE
WEST TONIGHT. HIGHEST RAIN CHANCES WILL BE OVER NORTHERN ZONES
(ESPECIALLY NORTHWEST) TONIGHT WHERE WE ARE STILL GOING WITH LIKELY
TO CATEGORICAL POPS. CHANCE POPS ARE EXPECTED FURTHER TO THE SOUTH
TONIGHT...AND THEN ACROSS MOST OF THE FCST AREA ON THURSDAY. MAINLY
SHOWERS...BUT ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE. RAINFALL
TOTAL GENERALLY LIGHT...LESS THAN HALF AN INCH ACROSS THE AREA WITH
THE HIGHEST AMOUNTS NORTHERN PORTIONS. LOWS TONIGHT IN THE LOWER 60S.
HIGHS ON TUESDAY A LITTLE COOLER THAN TODAY WITH THE HIGHER RAIN
CHANCES AND MORE CLOUD COVER...PRIMARILY IN THE UPPER 70S. 12/DS

THURSDAY NIGHT...GLOBAL MODELS INDICATE AN UPPER RIDGE WILL BE IN
PLACE OVER THE GULF BETWEEN TWO SOUTHERN STREAM UPPER TROUGHS...ONE
MOVING EAST OFF INTO THE WESTERN ATLANTIC AND THE OTHER POSITIONED
OVER THE BAJA PENINSULA. NORTH OF THE RIDGE AXIS...SUBTLE MID LEVEL
IMPULSES EMBEDDED IN THE HIGH LEVEL WESTERLIES...COMBINING WITH DEEP
MOISTURE (PRECIPITABLE WATER VALUES 1.3 TO 1.5 INCHES) AND A
STATIONARY SURFACE FRONTAL ZONE ACROSS THE CENTRAL GULF COAST WILL BE
ENOUGH TO MAINTAIN A SMALL CHANCE OF LINGERING SHOWERS INTO THE
EVENING. CHANCES OF RAIN DIMINISH TO 10% OR LESS AFTER MIDNIGHT. WITH
THE SURFACE FRONT NEARBY...LIGHT SURFACE WIND PATTERN...AND DEWPOINTS
IN THE LOWER 60S ON AVERAGE...FAVORS THE POTENTIAL FOR PATCHY LATE
NIGHT FOG AS WELL. OVERNIGHT LOWS MILD...RANGING FROM 60 TO 65. /10

LONG TERM [FRIDAY THROUGH WEDNESDAY]...UPPER TROUGH OVER THE BAJA
PENINSULA ON FRIDAY...BEGINS TO OPEN UP AND EJECT EASTWARD ACROSS THE
SOUTHERN PLAINS AND TEXAS ON SATURDAY. AHEAD OF THIS TROUGH...ENHANCED
ASCENT IN THE PRESENCE OF HEIGHT FALLS...DEEPENING LAYER
MOISTURE...AND QUASI-STATIONARY SURFACE FRONT OVER THE CENTRAL GULF
COAST SUPPORTS AN AREA OF RAIN TO BREAK OUT...SPREADING EASTWARD
OVER THE SOUTHERN US FRIDAY AND SATURDAY. MAY BE A FEW STORMS IN THE
MIX AS WELL. A POTENTIAL WET DAY CONTINUES ON SUNDAY AS A WAVE OF
FRONTAL LOW PRESSURE IS PROGGED TO SLIDE EAST ACROSS THE CENTRAL
GULF STATES FRONTAL ZONE. THERE ARE DIFFERENCES IN THE GLOBAL MODELS
ON THE EVOLUTION/DEVELOPMENT OF THIS FEATURE OVER THE WEEKEND WITH
THE GFS SHOWING A SLOWER EASTWARD PASSAGE OF MORE OF A CLOSED SURFACE
FRONTAL LOW ACROSS LOUISIANA ON SUNDAY...TO OVER THE LOCAL AREA
SUNDAY NIGHT. THE ECMWF IS MORE PROGRESSIVE/QUICKER WITH ITS
SOLUTION. WITH THE LOW MOVING OUT...FRONT SINKING INTO THE GULF AND
SURFACE HIGH BUILDING IN...RAIN CHANCES FORECAST TO TAPER OFF BY
MONDAY. RAIN FREE WEATHER EXPECTED TUESDAY/WEDNESDAY WITH SURFACE
HIGH IN CONTROL OVER THE SOUTHEAST.

AS FOR TEMPERATURES...HIGHS IN THE 70S/POSSIBLY LOWER 80S
FRIDAY/SATURDAY...TREND LOWER BY MONDAY INTO THE UPPER 60S. BACK IN
THE LOWER/MID 70S TUESDAY. MILD LOWS BOTH SATURDAY AND SUNDAY
MORNINGS...COOL BACK DOWN INTO THE 50S NORTH OF THE COAST MONDAY
MORNING AND POSSIBLY UPPER 40S OVER THE INTERIOR BY EARLY TUESDAY
MORNING. /10

AVIATION...
19/00Z FORECAST CYCLE...IFR TO MVFR CIGS AND VISIBILITIES INTO EARLY
EVENING...FOLLOWED BY MOSTLY MVFR CIGS BY MID EVENING THEN IFR AT
TIMES OVERNIGHT AS AREAS OF SHOWERS AND EMBEDDED ISOLATED
THUNDERSTORMS DEVELOP AND MOVE INTO THE REGION FROM THE WEST.
THUNDERSTORMS ARE EXPECTED TO REMAIN RATHER WEAK THROUGH TONIGHT DUE
TO LIMITED INSTABILITY NEAR THE SURFACE AND WEAK FORCING ALOFT. WINDS
WILL BE MOSTLY LIGHT EAST...SHIFTING SOUTHEAST AT 5 TO 8 KNOTS LATE
THIS AFTERNOON AND EARLY EVENING...BEFORE BECOMING LIGHT AND VARIABLE
OVERNIGHT. MVFR CEILINGS AND VSBYS ON THURSDAY IN AND AROUND
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. 12/DS

MARINE...A WEAK TROF JUST SOUTH OF THE COASTAL WATERS THIS EVENING
WILL LIFT NORTHWARD TONIGHT IN RESPONSE TO DEVELOPING LOW PRESSURE
OVER LOUISIANA AND MISSISSIPPI...BRINGING A MOSTLY LIGHT ONSHORE
(VEERING FROM SOUTHEAST TO SOUTHWEST) WIND FLOW TO THE MARINE AREA
TONIGHT AND THURSDAY. THE LOW MOVES EAST OF THE AREA AND WEAKENS BY
THURSDAY NIGHT INTO EARLY FRIDAY...WITH A LIGHT NORTHWESTERLY FLOW
DEVELOPING ON FRIDAY. GENERALLY LIGHT AND SOMEWHAT VARIABLE FLOW
CONTINUES OVER THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. LOW
SEA STATES WILL PERSIST...GENERALLY 3 FEET OR LESS WITH SMOOTH TO
LIGHT CHOP CONDITIONS ON BAYS AND PROTECTED WATERS. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  81  61  79  62 /  40  20  20  30  20
PENSACOLA   62  77  63  78  63 /  30  30  20  20  10
DESTIN      65  74  65  74  64 /  20  30  20  20  10
EVERGREEN   60  79  61  81  62 /  60  40  20  30  20
WAYNESBORO  61  78  61  78  61 /  80  30  30  40  40
CAMDEN      62  77  60  78  62 /  70  30  30  40  30
CRESTVIEW   57  81  60  81  62 /  30  40  20  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 18, 6:07 AM CDT, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
607 AM CDT WED MAR 18 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
607 AM CDT WED MAR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG BECOMING LOCALLY DENSE AT TIMES CAN BE EXPECTED LATE
THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREAS OF FOG LOCALLY DENSE AT TIMES CAN BE EXPECTED DURING THE LIGHT
NIGHT AND EARLY MORNING HOURS THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-191200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
607 AM CDT WED MAR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG BECOMING LOCALLY DENSE AT TIMES CAN BE EXPECTED LATE
THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREAS OF FOG LOCALLY DENSE AT TIMES CAN BE EXPECTED DURING THE LIGHT
NIGHT AND EARLY MORNING HOURS THROUGH THE REMAINDER OF THE WEEK.

In the hours before

Special weather statement, Mar 18, 10:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1027 PM CDT WED MAR 18 2015

MSZ067-075-076-190500-
PERRY-WAYNE-GREENE-
1027 PM CDT WED MAR 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GREENE...WAYNE
AND NORTHERN PERRY COUNTIES...

AT 1026 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MOSS TO NEAR PETAL...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...RICHTON...STATE LINE...CLARA...BUCKATUNNA...CORINTH...
BELMONT...LIGHTSEY...MATHERVILLE...CARSON CITY...ERET...KNOBTOWN...
HENDERSON...BREWER...MCSWAIN...BATTLES...CHICORA...SMITHTOWN...BOICE
AND TALLAHALA.

LAT...LON 3143 8894 3183 8894 3184 8873 3186 8861
      3189 8849 3135 8847 3126 8914 3143 8914
TIME...MOT...LOC 0326Z 252DEG 23KT 3183 8914 3138 8927

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 10:27 PM CDTSpecial Weather StatementMOBWayne93 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.